Advertisement

aequationes mathematicae

, Volume 14, Issue 3, pp 508–509 | Cite as

An equational approach to products of relatively regular operators

  • S. R. Caradus
Short Communications
  • 16 Downloads

Keywords

Regular Operator Equational Approach 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser-Verlag 1976

Authors and Affiliations

  • S. R. Caradus

There are no affiliations available

Personalised recommendations